Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Pain, swelling in arm after blood was drawn for influenza. Will icing help?

Hi, I recently had my blood drawn to check for influenza . They had trouble getting the needle in because my veins are so small. They ended up putting it in my hand . That was a week ago and I still am sore and a little swollen in the hand. Is this okay? I haven t applied ice as I just read on someone else s post. Should I try that? Thank you!
Asked On : Wed, 2 Jan 2013
Answers:  2 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi rmarkus,
I have read your question,
To reducepain and swelling , use anti inflammatory drug and applying ice will help. If this persists Consult a physician nearby.
Wishing you a good health,
Dr.G.Gayatri Devi
Answered: Wed, 2 Jan 2013
I find this answer helpful
  User's Response
hello rmarkus, you should apply ice on that and if you still feel pain and swelling on that site use thrombophob ointment for application
Answered: Wed, 2 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor